Re: Duragesic patch question...

From: Robin M (
Tue Feb 11 08:35:22 2003

Dear Sherry, I am on the Duragesic patch 75. One side effect may be upset stomach, if this happens, call your DR & they can give you something for it. I found that the patch works very good. I am also on MS Contin 60 mg and Vicodin 10 mg for break through pain. You will need to start on a low dose & work up to avoid side effects & when coming off of the patch, you need to go down slow too. I have a prescription book that I read when ever starting a new medication, you can try that or look on line. I hope I have helped in some way and I hope the patch works to control your pain, robin M

At Mon, 10 Feb 2003, Sherry wrote: >
>I am to start on the Duragesic fentanyl patch tomorrow. Can anyone
>share their experience with this medication? I do have medication for
>breakthrough pain also. Thanks in advance, Sherry

Enter keywords:
Returns per screen: Require all keywords: